WEBMAILNEPTUN
Tómács Tibor
FŐMENÜPUBLIKÁCIÓK

Folyóirat cikkek

  1. Tómács T., A rekurzív sorozatok egy alkalmazásáról, Acta Acad. Paed. Agriensis, Sectio Mathematicae, 21 (1993) 5–13. (pdf)
  2. Tómács T., Egy rekurzív sorozat tagjainak átlagáról, Acta Acad. Paed. Agriensis, Sectio Mathematicae, 22 (1994) 31–37. (pdf)
  3. Fazekas I., Tómács T., A valószínűségszámítás szemléletes oktatásáról, A matematika tanítása, IV. évfolyam 1996/4. 8–11. (pdf)
  4. K. Liptai, T. Tómács, Pure powers in recurrence sequences, Acta Acad. Paed. Agriensis, Sectio Mathematicae, 24 (1997) 35–40. (pdf)
  5. I. Fazekas, T. Tómács, Strong laws of large numbers for pairwise independent random variables with multidimensional indices, Publicationes Mathematicae, Debrecen, 53/1–2 (1998) 149–161. (pdf)
  6. I. Fazekas, O. Klesov, Cs. Noszály, T. Tómács, Strong laws of large numbers for sequences and fields, (Proceedings of the Third Ukrainian-Scandinavian Conference in Probability Theory and Mathematical Statistics 8–12 June 1999, Kyiv, Ukraine) Theory of Stochastic Processes, Vol. 5 (21) No. 3–4, (1999) 91–104. (pdf)
  7. T. Tómács, A moment inequality for the maximum partial sums with a generalized superadditive structure, Acta Acad. Paed. Agriensis, Sectio Mathematicae, 26 (1999) 75–79. (pdf)
  8. I. Fazekas, A. G. Kukush, T. Tómács, On the Rosenthal inequality for mixing fields, Ukrainian Math. Journal, 52 No2 (2000) 266–276. (pdf) (Kluwer Academic/Plenum Publishers 305–318. (pdf))
  9. T. Tómács, Convergence of homogeneous matrix-valued Λ-martingales, Acta Acad. Paed. Agriensis, Sectio Mathematicae, 27 (2000) 53–56. (pdf)
  10. Cs. Noszály, T. Tómács, A general approach to strong laws of large numbers for fields of random variables, Annales Univ. Sci. Budapest, 43 (2000) 61–78. (pdf)
  11. T. Tómács, Almost sure central limit theorems for m-dependent random fields, Acta Acad. Paed. Agriensis, Sectio Mathematicae, 29 (2002) 91–96. (pdf)
  12. T. Tómács, Convergence rates in the law of large numbers for arrays of Banach space valued random elements, Statistics & Probability Letters, Volume 72, Issue 1 (2005) 59–69. (pdf)
  13. T. Tómács, Some special cases of a general convergence rate theorem in the law of large numbers, Annales Mathematicae et Informaticae, 32 (2005) 159–166. (pdf)
  14. T. Tómács, Zs. Líbor, A Hájek–Rényi type inequality and its applications, Annales Mathematicae et Informaticae, 33 (2006) 141–149. (pdf)
  15. T. Tómács, A general method to obtain the rate of convergence in the strong law of large numbers, Annales Mathematicae et Informaticae, 34 (2007) 97–102. (pdf)
  16. T. Tómács, Convergence rate in the strong law of large numbers for mixingales and superadditive structures, Annales Mathematicae et Informaticae, 35 (2008) 147–154. (pdf)
  17. T. Tómács, An almost sure limit theorem for α-mixing random fields, Annales Mathematicae et Informaticae, 36 (2009) 123–132. (pdf)
  18. I. Fazekas, T. Tómács, On weighted averages of double sequences, Annales Mathematicae et Informaticae, Proceedings of the Conference on Stochastic Models and their Applications, Faculty of Informatics University of Debrecen, August 22–24, 2011. Debrecen, Hungary, 39 (2012) 71–81. (pdf)
  19. N. Milić, M. Hoffmann, T. Tómács, D. Novaković, B. Milosavljević, A content-dependent naturalness-preserving daltonization method for dichromatic and anomalous trichromatic colour vision deficiencies, Journal of Imaging Science and Technology, Volume 59, Number 1, January 2015, pp. 10504-1–10504-10(10) DOI: 10.2352/J.ImagingSci.Technol.2015.59.1.010504 (pdf) (The Itek Award in recognition of the best student publication in an IS&T journal the preceding year)
  20. Z. Ruzsa, Zs. Parisek, R. Király, T. Tómács, T. Szakács, H. Hajagos, Building of a mathematics-based RFID localization framework, Annales Mathematicae et Informaticae, Selected papers of the 9th International Conference on Applied Informatics, 44 (2015) 165–176. (pdf)
  21. R. Balka, T. Tómács, Baum–Katz type theorems with exact threshold, Stochastics, 2018, Vol. 90, No. 4, pp. 473–503.
    DOI: 10.1080/17442508.2017.1366490 (arXiv.org) (pdf)
  22. T. Tómács, A Marcinkiewicz–Zygmund type strong law of large numbers for non-negative random variables with multidimensional indices, Annales Mathematicae et Informaticae, 50 (2019) 179–185. DOI: 10.33039/ami.2019.12.001 (pdf)

Dr. Tómács Tibor
tanszékvezető, egyetemi docens

Eszterházy Károly Egyetem
Informatikai Kar
Matematikai és Informatikai Intézet
Matematika Tanszék
Eger

Adatvédelmi nyilatkozat